Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


im scare
Jul 29, 2012

Hi drs hope to hear from u guys soon. Im 27 yrs with cd4 count of 461 n undectable vl. my question is why am i getting infections around my butt n anus if im taking my hiv meds everyday n going tp my dr three tines a week to get it check out. im in aldara n im using aldara everyday. i also using naftin hcl 1% cream. the itching n pain does not go awa. im so freak out im getting to a point that i wanna give up. please help me. i wanna live longer. am i near death.

Response from Dr. Young

Hi and thanks for posting.

No need to freak out, you're not near death, though I can understand your concern about your rear.

Perianal infections are quite common among my patients, and sometimes take a while to clear up. From what you've posted, it's not clear what the exact cause might be. Aldara is a treatment for HPV or warts, but won't treat things like perianal fissures, abscess or herpes. If you're not getting better, be sure to communicate this to your doctor. Sometimes a referral to a colorectal specialist can be helpful in difficult to treat cases.

Be well, BY



Previous
oraquick advance oral mucosal transudate
Next
Changing from Atripla to Eviplera (Complera)

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement